A coalitional procedure leading to a family of bankruptcy rules
AbstractWe provide a general coalitional procedure that characterizes a family of rules for bankruptcy problems inspired by the Talmud.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Universidad Pablo de Olavide, Department of Economics in its series Working Papers with number 10.15.
Length: 9 pages
Date of creation: Dec 2010
Date of revision:
bankruptcy; coalitions; claims; Talmud.;
Other versions of this item:
- Juan D. Moreno-Ternero, 2010. "A coalitional procedure leading to a family of bankruptcy rules," Working Papers 2010-11, Universidad de Málaga, Department of Economic Theory, Málaga Economic Theory Research Center.
- MORENO-TERNERO, Juan D., . "A coalitional procedure leading to a family of bankruptcy rules," CORE Discussion Papers RP -2279, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- D63 - Microeconomics - - Welfare Economics - - - Equity, Justice, Inequality, and Other Normative Criteria and Measurement
- C71 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Cooperative Games
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Moreno-Ternero, Juan D. & Villar, Antonio, 2004.
"The Talmud rule and the securement of agents' awards,"
Mathematical Social Sciences,
Elsevier, vol. 47(2), pages 245-257, March.
- Juan de Dios Moreno Ternero & Antonio Villar Notario, 2003. "The Talmud Rule And The Securement Of Agents? Awards," Working Papers. Serie AD 2003-05, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Antonio Villar Notario & Juan D. Moreno Ternero, 2001.
"The Tal-Family Of Rules For Bankruptcy Problems,"
Working Papers. Serie AD
2001-33, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007.
"Non-manipulable division rules in claim problems and generalizations,"
Journal of Economic Theory,
Elsevier, vol. 132(1), pages 1-26, January.
- Biung-Ghi Ju & Eiichi Miyagawa & Toyotaka Sakai, 2003. "Non-Manipulable Division Rules in Claim Problems and Generalizations," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200307, University of Kansas, Department of Economics, revised Aug 2005.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Rocío Fernández).
If references are entirely missing, you can add them using this form.